# SDR FDEA2020051590825

- Difficulty date: April 29, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05835
- Condition: Detached
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING TRAILING EDGE INBOARD ISLAND UPPER FORWARD INNER FINGER DOUBLER   DETACHED AT XW 377 - XW 385 REPAIR CARRIED OUT AT LEFT HAND WING TRAILING EDGE INBOARD ISLAND UPPER FORWARD   INNER FINGER DOUBLER AT XW 377 - XW 385 AS PER SRM 57-50-01-2R FIGURE 203 REPAIR 6.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
